# SDR COEA2009050201917

- Difficulty date: May 2, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,479 hours, 29,606 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Rig
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK:  ON FLIGHT 8202, CREW OBSERVED NR2 NP DID NOT RESPOND TO POWER LEVER ADJUSTMENT  AND DID NOT HOLD 100 PERCENT NP ON APPROACH WITH POWER LEVER ANGLE BELOW 60 DEGREES.  CREW ELECTED TO RETURN TO DEPARTURE FOR MX PURPOSES.  AFTER TROUBLESHOOTING, MX RE-RIGGED HMU AND PCU.  OPS CHECK GOOD AND ACFT RETURNED TO SERVICE.
